Medical Questions > Mens Health > Birth Control - Men Forum

girl friend took i pill just after sex

User Profile
My girl friend took i pill just after sex 4 days back but till this very moment on sign of periods for her. Please advice.


Did you find this post helpful?
|

User Profile
replied February 29th, 2016
Birth Control - Men Answer A56105
Hi! Thanks for your query on eHealth Forum!

Not all women have withdrawal bleeding after taking emergency contraceptive pills. Some will have delayed periods. Also timing of emergency contraceptive is important. It is effective only if taken before the ovulation. So, if your girlfriend took it after her ovulation date (usually mid cycle), then the emergency contraceptive will not act. If she took it in first 10-12 days of her cycle, then in all probability, she may get a delayed period without pregnancy. She will need to take a pregnancy test if she misses her period.

Hope this helps! Take care!


|
Did you find this post helpful?

This post has been removed because it did not meet our Community Guidelines.

replied August 31st, 2016
How to check I m pregnant
|
Did you find this post helpful?

User Profile
replied November 13th, 2016
terimakasih sangat bermanfaat sekali infonya Smile
|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.